MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5ml ll syringe only mx bun had a scale marking issue.The following information was provided by the initial reporter translated from spanish to english: during the inspection of inputs, in the functional test of division of the syringe, 2 pcs are detected out of values above the milliliter and in the sub division test 9 pcs above 0.2 mm and 4 below 0.2 mm.Our test is by weight considering the density of water as 1g/ml to validate the volume vs.The divisions and subdivisions of the syringe.The balance is calibrated and the tolerance is 4%.
 
Additional Manufacturer Narrative
Package received for investigation, however there were no samples inside.One photo received, through visual inspection, label of the collective box, confirming the code number (302553) and lot (2098020) reported was observed.No defects or issues observed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Physical sample is required to further analyze.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 5ML LL SYRINGE ONLY MX BUN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19767668
Report Number9614033-2024-00051
Device Sequence Number20983802
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302553
Device Lot Number2098020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown